MAUDE Adverse Event Report: COVIDIEN SURGICAL V-LOC; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

COVIDIEN SURGICAL V-LOC; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number VLOCN0326
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a laparoscopic incisional hernia repair, the suture broke in the middle while suturing.An additional new suture was used without issue.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
D10: concomitant medical product: vlocn0326, vlocn0326 v-loc* pbt 0 blu 45cm gs21x12, (lot# a3h2514vy) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a laparoscopic incisional hernia repair, two sutures broke in the middle while suturing.An additional new suture was used without issue.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Additional information: d3, d4 (udi), d9, g1, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.Ten representative samples were available for evaluation.The evaluation found no potentially contributing factors.It was reported that two sutures broke in the middle while suturing.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
V-LOC
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22305935
Report Number1219930-2025-02682
Device Sequence Number8705513
Product Code GAT
UDI-Device Identifier20884521127880
UDI-Public(01)20884521127880(17)260731(10)A3H2514VY(20)01
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K103052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberVLOCN0326
Device Catalogue NumberVLOCN0326
Device Lot NumberA3H2514VY
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2025
Supplement Date Received by Manufacturer06/05/2025
12/01/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date06/27/2025
12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown